# SDR AWXA9700360

- Difficulty date: June 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N909AW
- Make and model: Boeing 757-2G7
- Aircraft serial: 24522
- System (JASC): 3350 · Emergency Lighting
- Part: Connectors
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE CHECK, FOUND EMERGENCY LIGHTS INOP AT SEAT ROW 16 AND 22.  REPAIRED SEAT CONNECTORS, OPS CHECK GOOD.
